# SDR CALA2013100791775

- Difficulty date: October 4, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 82,460 hours, 23,765 cycles
- Engine: Pwa PW2040
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LEFT ENGINE START ATTEMPT,  WHILE ENGINE WAS ROTATING,  HAD EICAS ENGINE STARTER MESSAGE, ABORTED START.  MX CLEANED CONNECTOR & PERFORMED ENGINE MOTOR VALVE APPEARS STIFF.
